# SDR IU6R2022012001

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flapper Bearing
- Part number: 31707192
- Part serial: R660303
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPERS PN 3170719-2 WERE MODIFIED AS PER INSTRUCTIONS IN SB 3202222-36-1888 IAW AD 2020-16-51 IN FEB 2021, AND WERE INSTALLED ON CUSTOMERS AIRCRAFT. UNIT WAS RETURNED TO REPAIR FACILITY IN 11 MONTHS WITH SIGNS OF EXCESSIVE CORROSION IN THE SLEEVE BEARINGS. SERVICE REQUEST SENT TO BOEING FOR ANY OTHER RECOMMENDED CORRECTIVE OR PREVENTATIVE ACTION.   CORROSION AROUND THE SLEEVE BEARINGS.  REPLACE ALL CORRODED PARTS AND UPDATE RECOMMENDED INSPECTION, CORRECTIVE AND PREVENTATIVE ACTIONS.
